CaltechAUTHORS
  A Caltech Library Service

Positive Solutions of a Class of Nonlinear Eigenvalue Problems

Cohen, Donald S. (1967) Positive Solutions of a Class of Nonlinear Eigenvalue Problems. Journal of Mathematics and Mechanics, 17 (2). pp. 209-215. ISSN 0095-9057. https://resolver.caltech.edu/CaltechAUTHORS:20200113-152951197

[img] PDF - Published Version
See Usage Policy.

254kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200113-152951197

Abstract

In this paper we shall add to the theory of the nonlinear eigenvalue problems recently studied by H. B. Keller and the present author.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://www.jstor.org/stable/24901789JSTORArticle
https://doi.org/10.1512/iumj.1968.17.17010DOIArticle
Additional Information:© 1967 Indiana University Mathematics Department. Communicated by J. Möser. Date Communicated: November 21, 1966. This work was supported by the National Science Foundation under Grant No. GP-4597 at the California Institute of Technology.
Funders:
Funding AgencyGrant Number
NSFGP-4597
Subject Keywords:Eigenvalues, Boundary conditions, Nonlinearity, Linear equations, Linear convergence
Issue or Number:2
Record Number:CaltechAUTHORS:20200113-152951197
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200113-152951197
Official Citation:COHEN, DONALD S. “Positive Solutions of a Class of Nonlinear Eigenvalue Problems.” Journal of Mathematics and Mechanics, vol. 17, no. 2, 1967, pp. 209–215., www.jstor.org/stable/24901789.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:100698
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:13 Jan 2020 23:34
Last Modified:13 Jan 2020 23:34

Repository Staff Only: item control page